# SDR DALA2022080205309

- Difficulty date: July 30, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 11,292 hours, 1,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION SHIP 3403 OVER HEAD EXIT SIGN BY 3R DOOR BROKEN. CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY EXIT OVER HEAD SIGN AT DOOR 3R PER A330 AMM 33-51. (8964556)
